MathSciNet Relay Station
MathSciNet bibliographic data
MR2051144 (2005g:53105) 53C42 (53D12)
Castro, Ildefonso; Urbano, Francisco A characterization of the Lagrangian pseudosphere. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1797–1804 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement